# SDR 20010425CW012

- Difficulty date: January 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65
- Part serial: PCE32413
- Condition: Failed
- Location: Right
- Part time: 14,625 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON RETURN LEG OF ROUND TRIP, PILOT NOTICED AN ORANGE FLASH FRO THE RIGHT HAND ENGINE.  ENGINE ITT STARTED RISING AND THE POWER STARTED RISING AND THE POWER STARTED SURGING.  THE ENGINE WAS SECURED AND FEATHERED 45 MINUTES OUT.  MADE UNEVENTFUL LANDING.  NO DETERMINATION OF THE CAUSE OF FAILURE HAS MADE AT THIS TIME.  THE OIL FILTER WAS CONTAMINATED WITH METALLIC PARTICLES AND THE COMPRESSOR SECTION WAS SEIZED UP.  ENGINE HAS BEEN REMOVED AND REPLACED.
